# SDR ASAA0752055

- Difficulty date: September 12, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 5,502 hours, 1,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 1036541
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE HOUSING HAS INTERIOR SCRACHES REPAIRED IAW EA 5230 011213.
